newb - experienced increase in fatigue after taking Samento & Cumanda, is this herx ...?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Bansaw
New Member


Date Joined Sep 2017
Total Posts : 5
   Posted 10/12/2017 5:22 AM (GMT -6)   
I started on a Lyme protocol three weeks ago.
Started off low at 1 drop Samento 3 times a day, now on 3 drops 3 times a day, with the odd drop of Cumanda thrown in.

I've experienced an increase in feelings of fatigue and aches.
Is this a normal herx reaction? I can push through it, but wondered if it was a good sign that something was happening, or not a good sign, and does it get better normally?

Pirouette
Veteran Member


Date Joined Mar 2014
Total Posts : 5813
   Posted 10/12/2017 9:08 AM (GMT -6)   
Hi Bansaw -

Sounds like you're getting a great start. YES, a herx might include fatigue and aches - sounds like a normal response and manageable herx and if might be good to push through it.

Generally, as you lower the microbial load with the herbs, the herxing should subside or come-and-go. You might want to try to increase detoxing to make sure your body is able to process the toxins and treatment effectively and to prevent what you're killing from getting "stuck in the body" as debris and toxins, which can create symptoms.

If the herx gets much worse and intolerable, you might want to take action like increasing detox and/or reducing your drops, maybe take a day off.

Keep up the good work!

-p
Lyme Moderator
Chronic late-stage lyme—likely infected in '00; Clinically dx Mar'14 w/ Babs, Fry Labs+ Bart-like, CDC+ Bb. First treated 4-5 viruses & GI/immune. Herbal antimicrobials in May; IV port-started Rocephin in Nov; added vancomycin Mar'16;
DETOX: Pinella/Burbur/Parsley/Milk thistle/Burdock/Red root; Samento/Banderol/Enula; JK/Turmeric; BFM-1; antifung; many many supps; cholestyramine!

Bansaw
New Member


Date Joined Sep 2017
Total Posts : 5
   Posted 10/12/2017 2:53 PM (GMT -6)   
Thanks. I saw a doctor today (not the one who gave me the Samento protocol, but another good local one), and she said to give my body a rest every now and then because of the extra work load my kidneys and liver have to do.
In June I took a blood test which showed reduced kidney function.
Today I didn't take anything and my heavy fatigue and aches went away. So it might well be herxing.

sebreg
Veteran Member


Date Joined Jun 2015
Total Posts : 773
   Posted 10/12/2017 6:16 PM (GMT -6)   
Increased fatigue, aches, these are signs of herx symptoms for me (and for many others too). Your doc and Pirouette give good advice, feel free to ease up, take a breather or slow the pacing down if things start to be too much. It's a marathon smile

That's great that your symptoms eased up when you took a break from the antimicrobials. It's a helpful clue that what you are experiencing is likely a herx response.

10LymeB
Regular Member


Date Joined Feb 2017
Total Posts : 483
   Posted 10/12/2017 9:06 PM (GMT -6)   
I had a really hard time on Samento. Herxed big time.
*42 yo - Treatment started Nov. 2016 - Bitten by mosquito in Paris 2013
* SIBO (improved with diet)
* Candida (improved with diet and Nystatin)
* Lyme - Babesia - Bartonella
* Hashimoto's (improved with NatureThroid)
* EBV
* HHV6
* Tinea Versicolor (improved with Sporanox)
* IBS (improved with diet and BPC 157)
* Mostly herbal treatment, Bryon White
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 24, 2017 3:47 AM (GMT -6)
There are a total of 2,886,464 posts in 316,717 threads.
View Active Threads


Who's Online
This forum has 157812 registered members. Please welcome our newest member, ghsebdw07.
699 Guest(s), 4 Registered Member(s) are currently online.  Details
0311, ghsebdw07, Dahlias, jmadrid


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer